# SDR AWXA0000907

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 38,583 hours, 37,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6546921524
- Condition: Cracked
- Location: Cargo Door
- Component: Door, Boeing
- Component part number: 6546921528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER FWD LIGHTENING HOLE CRACKED AT 7:00 POSITION.  REMOVED DAMAGE IAW SRM 51-70-13; NDT NOTED NO CRACKS IAW 51-00-00 (B737 NDTM PT.6); FABBED REPAIR PART IAW 52-30-01; INSTALLED IAW 51-40-02.
